... For the past two weeks I've had intermittent vaginal bleeding. Does anyone have any thoughts on what could be causing this?
Intermittent bleeding can be a sign that your dose needs to be raised. You can call in to your Dr. and see what s/he wants to do about it. If you're brand new to the medicine this answer is even more likely true. Here is a site that gives you all the side effects, including light or other types of bleeding. I hope you get this resolved quickly and easily.
you may be having a side effect to this drug. if none of the side effects are reported on the label or by your doctor you should immediately contact your doctor and talk to him or her to find out more possible reasons. and if you still don't find any answers you could always call the FDA they may have answers for you. But I too I am experiencing problems with my IUD and I've had now for year and a half. I bleed for 3 months straight, then I miss a period. And following month I have regular period. I hope that this has been of some help. Nora
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Apr 2013 • 2 answers
Updated 12 Apr 2014 • 1 answer
Updated 4 Feb 2015 • 2 answers
Updated 6 May 2015 • 1 answer
Updated 27 Mar 2016 • 1 answer